# SDR 2007UALA03159

- Difficulty date: August 11, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 68,099 hours, 7,683 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Seats 1j Aft, 4a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 1J AFT, 4A FWD, 55HJK & 8ABC EMERGENCY LIGHTS ARE INOPERATIVE.  *S/D*  RELAMPED SEAT EEL LIGHTS AT EACH SEAT POSITION.  ALL OP CHECK NORMALLY.
